# SDR A6WA20134677

- Difficulty date: January 21, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR POWER ASSIST MOTOR UPPER ATTACH ANGLE CRACKED IN RADIUS.  REMOVED AND REPLACED ANGLE P/N 601R317745-7.
